Not resolved

I started using Rodan & Fields Reverse Regimen.After casually splashing toner on my neck, the way one would, I acquired a horrific rash that took WEEKS to subside.

At first I didn't know what it was, and continued with R&F. When I did the same thing about 1.5 months later, the rash returned even more aggressively. It has been over 3 weeks now, and elements of the rash are still there. Of course, I have stopped the product, and since understood better its incredibly toxicity.

I have never had ANY skin issues at all.

Nothing, and this was NOT benign - large swath of terrible red itchy bumps.

Reviewer is in unhappy mood. Please immediately contact the author of this review to discuss bad quality of rodan and fields reverse regimen and associated monetary loss in the amount of $500. Rodan and Fields needs to issue a full refund according to poster's claims.

Other people also mentioned rodan and fields reverse regimen in their reviews. You may find this information helpful for further shopping at Rodan and Fields.


Terms of Service
Post Comment

Please DO NOT buy it. I have the reverse and it caused a major redness in my face with burning and itchy sensation, forget about the money I just want my face back, the worst experience ever. It's not fair

to Anonymous #1449499

I just started reverse 3 weeks ago.My face feels on fire, itches, stays red , and looks leathered!

Is this what your did?Did it subside?


Rodan n Fields most popular skin care line, Proactiv, has bleach in it. Their products are harsh and toxic. Be careful with this company.


I have got extreme skin reaction , acne all over my face , it could be the toner though .I never took care of my skin and started casually applying Rodan & Field , but after commiting to be more disciplined to use skin care everyday , I've got break out.

I am so disappointed , 60 days period is over, if I had bought any product from anywhere I could return it without hassle.I am not sure how long it takes for my skin to recover.


I also had a reaction to this product. I don't find the consultants to be overly helpful in returning products. That's a ton of money to spend on this hoopla.


I also have a horrible red bumpy rash every where I used the Reverse toner.


The price on the Reverse Regimen is $171 , not $500 as stated. There are very detailed instructions on how to test for allergies BEFORE you slap it on your face and neck AND the company offers a 60 day empty bottle, no questions asked , money back guarantee, provided you purchased from a consultant and not from a 3rd party seller which is against company policy as the product could be expired or tampered with.

to Anonymous #1370397

Really a full refund?Oh wow!!

I didn't know that! Thanks!

Okay for reals now. I did purchase over $400 for a regime and a tool to assist. After 2 weeks my skin looked so horrible that a real dermatologist told me to immediately stop it and gave me a $10 script to clear up.

Which took over a month, but it worked.

And I returned within the time period and it took over 3 months and countless phone calls to get refunded.

Weekly emails and phone calls.They couldn't find the package, they didn't have a record of it, it was found and being processed...and back to they couldn't find the package.

This company is a circus and all you consultants are simply their trained monkeys.

to Anonymous #1449584

Sounds like you purchased the reverse lightening regimen with the Amp MD roller which are NOT to be used together. If you had purchased from a R and F Consultant, they should have informed you of that.


Why didn't you get the refund? We have a 60 day money back guarantee and if you purchased the product from an actual consultant (not from Ebay or Amazon) you most definitely would have received one.


After about 3-4weeks using reverse I've got several rash patches on my neck too.I was using the product on my face, neck and chest.

Will take an antihistamine and use mild cortisone cream to ease inflammation.Disposing product.


I was using the reverse brightening and I loved the results, I switched to lighting and within a day of starting it, got a horrible rash all over my face.It's been a week and it doesn't seem to get any better!

It looks extra dry with a lot of little bumps!

It's almost like something burned the top layer off!How did you ladies treat your rash?

to Anonymous #1436461

I wander if it’s from starting the lightening after doing the reverse and brightening regimen. The only reason I mention this is because the exact thing happened to me and I did the same exact thing you did.

Pensacola, Florida, United States #1344212

The exact thing has happened to me. I wonder if I just eliminate the toner if I could still use the products. I have been using Retin A for years and never had anything like this happen.

Buffalo, New York, United States #1340077

I am having this exact reaction. Thank you for sharing.

to Jen #1340080

Bring complaints to the BBB as well as the FDA. May be too late to get your back your money, but if there are enough complaints a class action lawsuit is so possible

to Anonymous #1343383

They actually offer 100% 60 day money back guarantee. They have great customer service. I've experienced it myself.

Atoka, Tennessee, United States #1277530

My face is fine but I'm older so I rubbed the leftover toner on my neck along with a bit of cream because my neck is aging and I woke up looking like someone tried to strangle me!A huge line across my neck developed.

It has since spread and I'm not putting the product on it at all..

it's been days and it is so raw.What helped you get rid f the rash??


My sister gave me some of the product to try.I also developed a massive rash that itches beyond belief.

I used the cream on my arm to see if it might be the problem. I applied it and within 6 hrs had the same massive, itchy rash. This rash lingers and you are pretty much raw from scratching.

The company needs to go back to the drawing board on this and apply extensive testing since this is obviously a problem.

Auburn, Washington, United States #1182582

me too!!It was so painful I developed scabs.

Ive never had skin problems before.Thanks for posting

You May Also Like